# SDR AALA202108024287

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 28,415 hours, 11,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 17a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN COVER MISSING AT SEAT 17A. INSTALLED NEW EMERGENCY LIGHT AT SEAT 17A IAW AMM 33-51-01-960-802, OPS CHECK GOOD.
